# SDR VNAA202005209999

- Difficulty date: May 20, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Bombdr CL6002D15
- Aircraft serial: 10131
- Aircraft time: 39,505 hours, 29,479 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R51380561
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD3 IS CORRODED PN:601R318056-1.  LOCATED,DRILLED,NEW SERVICEABLE PAX DOOR INTERCOSTAL DD5 PN:601R5138056-1 IAW CRJ 700 SRM 51-40-11-001-001-A01. INSTALLED NEW SERVICEABLE INTERCOSTAL DD3 PN:601R318056-1 IAW CRJ 700 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
